# SDR ASAA2022051738353

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 24,787 hours, 7,714 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START AFTER 3 ATTEMPS. GROUNDED - YES. FOUND APU INLET DOOR BINDING + SHUTTERING. LUBRICATED APU INLET DOOR HINGES WITH OIL. OPS CHECK GOOD.
